# SDR N6WA2015011204

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 25,623 hours, 17,300 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ESCAPE HATCH LEAKING FLUID.  CLEANED & LUBED ESCAPE HATCH, DRAINED DE-ICE FLUID.  OPERATIONS CHECKED GOOD.
